Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I suffer from depression and obsessive compulsive disorder, and since my depression seems to be back in full strength I went back to my psychiatrist who prescribed me anti depressant Zyban (bupropion). He did say it will take up to two weeks for it to reach its maximum effect and so far I don’t feel any change.

But I was researching a bit online and the information I’ve found about potential side effects of Zyban really scared me, especially since this is relatively new medication on the market. Anyone on here who is taking Zyban for a longer time? What’s your experience?

Loading...

Hi,

there hardly is any medication that doesn't have any side effects. This is especially true for antidepressants that often come with long lists of side effects, but one important thing to keep in mind is that those are potential side effects, meaning not everybody who takes the medication will experience them.

In fact, to be even approved for sale vast majority of these side effects has to be rare. As far as Zyban is concerned, I've used it for a month to quit smoking and didn't really notice any side effects.

Reply

Loading...

Hello,

like the previous poster said, all antidepressants come with very long lists og possible side effects, but wast majority of them is more obvious once you first start taking the antidepressant (basically over those two weeks your body - mainly the brain - is getting used to the new amounts of serotonin).

The dose of zyban you take for treating depression is higher than the one used for stopping smoking, so there is some chance that larger dose is more likely to cause you more side effects, but since from the date you posted you seem to be taking it for about a month, you should be over the worst part, at least when it comes to side effects.

Reply

Loading...